April  2012, 32(4): 1245-1253. doi: 10.3934/dcds.2012.32.1245

On isotopy and unimodal inverse limit spaces

1. 

Department of Mathematics, University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom

2. 

Department of Mathematics, University of Zagreb, Bijenička 30, 10 000 Zagreb, Croatia

Received  October 2010 Revised  July 2011 Published  October 2011

We prove that every self-homeomorphism $h : K_s \to K_s$ on the inverse limit space $K_s$ of tent map $T_s$ with slope $s \in (\sqrt 2, 2]$ is isotopic to a power of the shift-homeomorphism $\sigma^R : K_s \to K_s$.
Citation: Henk Bruin, Sonja Štimac. On isotopy and unimodal inverse limit spaces. Discrete and Continuous Dynamical Systems, 2012, 32 (4) : 1245-1253. doi: 10.3934/dcds.2012.32.1245
References:
[1]

M. Barge, K. Brucks and B. Diamond, Self-similarity in inverse limit spaces of the tent family, Proc. Amer. Math. Soc., 124 (1996), 3563-3570. doi: 10.1090/S0002-9939-96-03690-8.

[2]

M. Barge, H. Bruin and S. Štimac, The Ingram conjecture, preprint, 2009, arXiv:0912.4645.

[3]

L. Block, S. Jakimovik, J. Keesling and L. Kailhofer, On the classification of inverse limits of tent maps, Fund. Math., 187 (2005), 171-192. doi: 10.4064/fm187-2-5.

[4]

L. Block, J. Keesling, B. Raines and S. Štimac, Homeomorphisms of unimodal inverse limit spaces with non-recurrent critical point, Topology Appl., 156 (2009), 2417-2425. doi: 10.1016/j.topol.2009.06.006.

[5]

K. Brucks and H. Bruin, Subcontinua of inverse limit spaces of unimodal maps, Fund. Math., 160 (1999), 219-246.

[6]

K. Brucks and B. Diamond, A symbolic representation of inverse limit spaces for a class of unimodal maps, in "Continua" (Cincinnati, OH, 1994), 207-226, Lect. Notes in Pure and Appl. Math. 170, Dekker, New York, 1995.

[7]

K. Brucks and M. Misiurewicz, The trajectory of the turning point is dense for almost all tent maps, Ergod. Th. and Dyn. Sys., 16 (1996), 1173-1183. doi: 10.1017/S0143385700009962.

[8]

H. Bruin, Subcontinua of Fibonacci-like unimodal inverse limit spaces, Topology Proceedings, 31 (2007), 37-50.

[9]

L. Kailhofer, A classification of inverse limit spaces of tent maps with periodic critical points, Fund. Math., 177 (2003), 95-120. doi: 10.4064/fm177-2-1.

[10]

B. Raines, Inhomogeneities in non-hyperbolic one-dimensional invariant sets, Fund. Math., 182 (2004), 241-268. doi: 10.4064/fm182-3-4.

[11]

B. Raines and S. Štimac, A classification of inverse limit spaces of tent maps with nonrecurrent critical point, Algebraic and Geometric Topology, 9 (2009), 1049-1088. doi: 10.2140/agt.2009.9.1049.

[12]

S. Štimac, A classification of inverse limit spaces of tent maps with finite critical orbit, Topology Appl., 154 (2007), 2265-2281.

show all references

References:
[1]

M. Barge, K. Brucks and B. Diamond, Self-similarity in inverse limit spaces of the tent family, Proc. Amer. Math. Soc., 124 (1996), 3563-3570. doi: 10.1090/S0002-9939-96-03690-8.

[2]

M. Barge, H. Bruin and S. Štimac, The Ingram conjecture, preprint, 2009, arXiv:0912.4645.

[3]

L. Block, S. Jakimovik, J. Keesling and L. Kailhofer, On the classification of inverse limits of tent maps, Fund. Math., 187 (2005), 171-192. doi: 10.4064/fm187-2-5.

[4]

L. Block, J. Keesling, B. Raines and S. Štimac, Homeomorphisms of unimodal inverse limit spaces with non-recurrent critical point, Topology Appl., 156 (2009), 2417-2425. doi: 10.1016/j.topol.2009.06.006.

[5]

K. Brucks and H. Bruin, Subcontinua of inverse limit spaces of unimodal maps, Fund. Math., 160 (1999), 219-246.

[6]

K. Brucks and B. Diamond, A symbolic representation of inverse limit spaces for a class of unimodal maps, in "Continua" (Cincinnati, OH, 1994), 207-226, Lect. Notes in Pure and Appl. Math. 170, Dekker, New York, 1995.

[7]

K. Brucks and M. Misiurewicz, The trajectory of the turning point is dense for almost all tent maps, Ergod. Th. and Dyn. Sys., 16 (1996), 1173-1183. doi: 10.1017/S0143385700009962.

[8]

H. Bruin, Subcontinua of Fibonacci-like unimodal inverse limit spaces, Topology Proceedings, 31 (2007), 37-50.

[9]

L. Kailhofer, A classification of inverse limit spaces of tent maps with periodic critical points, Fund. Math., 177 (2003), 95-120. doi: 10.4064/fm177-2-1.

[10]

B. Raines, Inhomogeneities in non-hyperbolic one-dimensional invariant sets, Fund. Math., 182 (2004), 241-268. doi: 10.4064/fm182-3-4.

[11]

B. Raines and S. Štimac, A classification of inverse limit spaces of tent maps with nonrecurrent critical point, Algebraic and Geometric Topology, 9 (2009), 1049-1088. doi: 10.2140/agt.2009.9.1049.

[12]

S. Štimac, A classification of inverse limit spaces of tent maps with finite critical orbit, Topology Appl., 154 (2007), 2265-2281.

[1]

Vianney Perchet, Marc Quincampoix. A differential game on Wasserstein space. Application to weak approachability with partial monitoring. Journal of Dynamics and Games, 2019, 6 (1) : 65-85. doi: 10.3934/jdg.2019005

[2]

Bing Gao, Rui Gao. On fair entropy of the tent family. Discrete and Continuous Dynamical Systems, 2021, 41 (8) : 3797-3816. doi: 10.3934/dcds.2021017

[3]

Tan Bui-Thanh, Omar Ghattas. A scalable algorithm for MAP estimators in Bayesian inverse problems with Besov priors. Inverse Problems and Imaging, 2015, 9 (1) : 27-53. doi: 10.3934/ipi.2015.9.27

[4]

Jiaxi Huang, Youde Wang, Lifeng Zhao. Equivariant Schrödinger map flow on two dimensional hyperbolic space. Discrete and Continuous Dynamical Systems, 2020, 40 (7) : 4379-4425. doi: 10.3934/dcds.2020184

[5]

Ihsane Bikri, Ronald B. Guenther, Enrique A. Thomann. The Dirichlet to Neumann map - An application to the Stokes problem in half space. Discrete and Continuous Dynamical Systems - S, 2010, 3 (2) : 221-230. doi: 10.3934/dcdss.2010.3.221

[6]

Pascal Auscher, Sylvie Monniaux, Pierre Portal. The maximal regularity operator on tent spaces. Communications on Pure and Applied Analysis, 2012, 11 (6) : 2213-2219. doi: 10.3934/cpaa.2012.11.2213

[7]

Francisco Balibrea, J.L. García Guirao, J.I. Muñoz Casado. A triangular map on $I^{2}$ whose $\omega$-limit sets are all compact intervals of $\{0\}\times I$. Discrete and Continuous Dynamical Systems, 2002, 8 (4) : 983-994. doi: 10.3934/dcds.2002.8.983

[8]

Ana Anušić, Henk Bruin, Jernej Činč. Uncountably many planar embeddings of unimodal inverse limit spaces. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2285-2300. doi: 10.3934/dcds.2017100

[9]

Chris Good, Robin Knight, Brian Raines. Countable inverse limits of postcritical $w$-limit sets of unimodal maps. Discrete and Continuous Dynamical Systems, 2010, 27 (3) : 1059-1078. doi: 10.3934/dcds.2010.27.1059

[10]

Valter Pohjola. An inverse problem for the magnetic Schrödinger operator on a half space with partial data. Inverse Problems and Imaging, 2014, 8 (4) : 1169-1189. doi: 10.3934/ipi.2014.8.1169

[11]

Luís Silva. Periodic attractors of nonautonomous flat-topped tent systems. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1867-1874. doi: 10.3934/dcdsb.2018243

[12]

Philip Boyland, André de Carvalho, Toby Hall. Statistical stability for Barge-Martin attractors derived from tent maps. Discrete and Continuous Dynamical Systems, 2020, 40 (5) : 2903-2915. doi: 10.3934/dcds.2020154

[13]

Toshiyuki Suzuki. Nonlinear Schrödinger equations with inverse-square potentials in two dimensional space. Conference Publications, 2015, 2015 (special) : 1019-1024. doi: 10.3934/proc.2015.1019

[14]

T. J. Sullivan. Well-posed Bayesian inverse problems and heavy-tailed stable quasi-Banach space priors. Inverse Problems and Imaging, 2017, 11 (5) : 857-874. doi: 10.3934/ipi.2017040

[15]

Kaitlyn (Voccola) Muller. A reproducing kernel Hilbert space framework for inverse scattering problems within the Born approximation. Inverse Problems and Imaging, 2019, 13 (6) : 1327-1348. doi: 10.3934/ipi.2019058

[16]

Suna Ma, Huiyuan Li, Zhimin Zhang. Novel spectral methods for Schrödinger equations with an inverse square potential on the whole space. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1589-1615. doi: 10.3934/dcdsb.2018221

[17]

Zhiming Chen, Shaofeng Fang, Guanghui Huang. A direct imaging method for the half-space inverse scattering problem with phaseless data. Inverse Problems and Imaging, 2017, 11 (5) : 901-916. doi: 10.3934/ipi.2017042

[18]

Rebecca McKay, Theodore Kolokolnikov. Stability transitions and dynamics of mesa patterns near the shadow limit of reaction-diffusion systems in one space dimension. Discrete and Continuous Dynamical Systems - B, 2012, 17 (1) : 191-220. doi: 10.3934/dcdsb.2012.17.191

[19]

Azmy S. Ackleh, Nicolas Saintier. Diffusive limit to a selection-mutation equation with small mutation formulated on the space of measures. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1469-1497. doi: 10.3934/dcdsb.2020169

[20]

Daniel Fusca. The Madelung transform as a momentum map. Journal of Geometric Mechanics, 2017, 9 (2) : 157-165. doi: 10.3934/jgm.2017006

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (88)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]